On parabolic initial-boundary value problems with critical growth for the gradient

  • Rüdiger Landes

    Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019, U.S.A
  • Vesa Mustonen

    Department of Mathematics, University of Oulu, SF-90570 Oulu, Finland

Abstract

We prove the existence of weak solutions for the initial-boundary value problem of the quasilinear parabolic equation

Here A is a Leray-Lions type operator from to its dual space , g is a nonlinear term with critical growth with respect to Du satisfying a sign condition and no growth condition with respect to u; f is a given element in .

Résumé

Nous démontrons l’existence des solutions faibles du problème parabolique quasilinéaire

avec conditions aux limites et initiales. Ici A est un opérateur de type Leray-Lions de l’espace à valeurs dans , g est un terme non linéaire à croissance critique en Du, qui satisfait une condition de signe et dont la croissance en u n’est pas limitée; ƒ est un élément donné de .

Cite this article

Rüdiger Landes, Vesa Mustonen, On parabolic initial-boundary value problems with critical growth for the gradient. Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), no. 2, pp. 135–158

DOI 10.1016/S0294-1449(16)30189-5